# SDR REXA2024103101266

- Difficulty date: October 22, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT INTERCOSTAL IS CORRODED RIGHT OF STGR 27 BETWEEN FS 394.00 AND 409.00. INSTALLED NEW SERVICEABLE PART SH670-32075-3S IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
